# SDR IPXA2014103184760

- Difficulty date: October 21, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 57,550 hours, 9,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AJC702933
- Condition: Cracked
- Location: Bs 2069
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, ANGLE AT BS 2069 BETWEEN X 10-X 20 CRACKED ABOVE HORIZONTAL STABILIZER INSIDE ACCESS COMPARTMENT 311AB.  REPAIRED IAW SRM 53-70-07, REPAIR 1, FIGURE 201.
